Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How long will it take for liver enzyme levels to become normal?

Hi, may I answer your health queries right now ? Please type your query here...My daughter had recently got TB Infection for which she was prescribed AKT4 medication. After a week her SGPT/SGOT LEVELS were very high. Now a week later they are still high. How long does it take to come back to normal. is any restricted diet required for this
Wed, 7 Sep 2016
Report Abuse
General & Family Physician 's  Response
Hi welcome to health care magic....

You have not mentioned your sgpt and SGOT report values....

Before coming to conclusion on akt drug induce hepatic damage, viral hepatitis should be ruled out..
For that hbsag detection and anti hcv estimation done by ELISA....

In your akt isoniazide and rifampicin is yes potentially hepatotoxic drug...

So if needed all drug should stopped and non hepatotoxic drug given including ethambutol, streptomycin and ofloxacin....
Than primary akt started in gradually manner...

Take care

Advise : Consult your treating doctor or physician for examination and further work up according to the need....

Hope this will help
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Tuberculosis


How long will it take for liver enzyme levels to become normal?

Hi welcome to health care magic.... You have not mentioned your sgpt and SGOT report values.... Before coming to conclusion on akt drug induce hepatic damage, viral hepatitis should be ruled out.. For that hbsag detection and anti hcv estimation done by ELISA.... In your akt isoniazide and rifampicin is yes potentially hepatotoxic drug... So if needed all drug should stopped and non hepatotoxic drug given including ethambutol, streptomycin and ofloxacin.... Than primary akt started in gradually manner... Take care Advise : Consult your treating doctor or physician for examination and further work up according to the need.... Hope this will help